On the fundamental solution of the Cauchy problem for Kolmogorov systems of the second order

Authors

  • I. V. Burtnyak
  • H. P. Malyts’ka

Abstract

We study the structure of the fundamental solution of the Cauchy problem for a class of ultraparabolic equations with finitely many groups of variables degenerating parabolicity.

Published

25.08.2018

Issue

Section

Research articles

How to Cite

Burtnyak, I. V., and H. P. Malyts’ka. “On the Fundamental Solution of the Cauchy Problem for Kolmogorov Systems of the Second Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 8, Aug. 2018, pp. 1107-1, https://umj.imath.kiev.ua/index.php/umj/article/view/1621.